May 29, 2005
I am have been taking liquid Kaletra for a couple of months. I will be traveling abroad for a month this coming summer and was contiplating on switching back to the capsules during my trip. Is there any harm in switching from liquid to capsules and then back to the liquis Kaletra?
Response from Dr. Young
Thanks for your post.
Since the two formulations of Kaletra are equivalent, there shouldn't be any problem switching from the liquid to capsule formulation. Make sure to check with your doctor about the appropriate dose (usually 3 capsules, twice daily, with food).
Safe travels, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching HIV From Sex With A Prostitute
- Dizziness After Oral Sex Worried I Have HIV
- Dry Cough After Erotic Massage Worried I Have HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- Vomiting After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.